Simple tests for instability of complex interval polynomials

Y. Q. Shi, C. M. Chen

Research output: Contribution to conferencePaperpeer-review

1 Scopus citations

Abstract

Simple necessary conditions for the robust stability of strictly Hurwitz interval polynomials are obtained. They can be used to determine instability of complex interval polynomials quickly. The results are extended to the case where coefficient perturbation intervals are functions of a single parameter.

Original languageEnglish (US)
Pages916-918
Number of pages3
StatePublished - 1989
EventProceedings of the 32nd Midwest Symposium on Circuits and Systems Part 2 (of 2) - Champaign, IL, USA
Duration: Aug 14 1989Aug 16 1989

Other

OtherProceedings of the 32nd Midwest Symposium on Circuits and Systems Part 2 (of 2)
CityChampaign, IL, USA
Period8/14/898/16/89

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Simple tests for instability of complex interval polynomials'. Together they form a unique fingerprint.

Cite this